# SDR HNAA2016120200370

- Difficulty date: December 2, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 58,828 hours, 66,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT IS INOPERATIVE.  LEFT EMERGENCY EXIT DOOR.   REMOVED AND REPLACED THE BULBS.  OPS CHECKED GOOD.
